# SDR SIMA20150527013

- Difficulty date: May 27, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 27,332 hours, 23,548 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14530807004
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE RT ELEVATOR OUTER LE.  R & R RT ELEVATOR OUTER LE IAW SRM 51-20-01, 51-20-03, 51-40-02, 51-40-06, 55-20-01, ERS-EM-5500-284, ETN-EM-55-073 & ETN-EM-55-076.
